Hi there - I had to contact Shared Solutions - when I took my shot (back of my arm) two nights ago, I woke up in the morning with the strangest thing. The back of my arm was unusually sore...when I rubbed the back of my arm, it made a wierd noise...I will share the contents of that email...just in case the same thing happens to you...it was wierd....
My question to Shared Solutions:
I hope that this finds you well.
I have a question for you. Last night I used the auto injector on one of my arms. The shot went well as expected. I did although thru the night noticed that the injection site was aching (more than usual) which was out of the norm. This morning when I got up, and massaged the injection site – it was making a strange noise.
When I rub the injection site – it makes a sound – it is almost like the sound of plastic, or a clicking noise. It is almost as if there was air or something trapped in side, or fluid???? Not sure what it is, but it is a bit “freaky” to say the least. And the injection site is still sore this morning, which again is not normal.
Have you heard this before? Do you have any suggestions?
Thanks for your time, and looking forward to your reply
This was Shared Solutions reply:
Thank you for the email. I do admit that this is the first time that I am hearing about such an incident. I think that you have injected too superficially. Usually, when the injection is given too superficially, the Copaxone will take time to be absorbed and you may feel it creeping under the first layer of your skin.
Also, a too superficial injection tends to be more painful since the medication was not given into the fatty tissue.
If this symptom does persist , please, have it checked by a doctor or the MS clinic nurse.
I would be most grateful if you could keep me posted on the outcome.
Have a nice evening.
Please, do not hesitate to call in.
I am happy to say, that this morning, and now, that noise has gone away!!!!! But it really was strange!!